# SDR X6PA200500003

- Difficulty date: May 23, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N152BW
- Make and model: Piper PA-34-200
- Aircraft serial: 347250187
- Aircraft time: 5,388 hours
- System (JASC): 2720 · Rudder Control System
- Part: Bar
- Part number: 63420006
- Part serial: NA
- Condition: Fractured
- Location: Rudder Pedal
- Part time: 5,388 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LEFT RUDDER PEDAL BAR ASSEMBLY 63420-006 FRACTURED AT RIGHT OUTBOARD WELD.  FRACTURE OF CONTROL TUBE CAUSED A LOSS OF STEERING AND RUDDER CONTROL.  CORROSION FOUND ON THE INSIDE WALL OF THE TUBE AT THE BREAK.
